# SDR UIEA2016051600309

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,344 hours, 22,978 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Part serial: NSN
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RUBBER DUCT FROM ENG, OUT TO SURGE VLV, HAS A HOLE.  REMOVED & INSTALLED AIR SURGE DUCT, PN 3884292-2, IAW AMM 49-53-01-404-010.  OPERATED APU NO LEAKS NOTED IAW AMM 49-00-00.
